Discussions that mention indocin

High & Low Blood Pressure board


candi,

The typical scenario with beta-blocker withdrawal is nervousness, tachcardia, and hypertension.

Depression and a "spacey-feeling" are NOT typical at all. Probably from something else. Are you taking any other drugs? (Althoug I must admit, I when I first started taking Inderal a miillion years ago it caused spacey dizziness and inability to focus my eyes...I haven't thought about that for a LONG time...It passed ina couple weeks. I also started takin INDOCIN at the smae time so I never decided which drug was doing it!)

Your dosage of Inderal (80 mg.) was small and the reduction to 40/20/10 was the right thing to do.

As a test, why not go back up to 40 and see if your symptoms go away. If so, then stay there for a couple weeks and go back to 20.

Weaning could take a longer time if you've been on propranolol for years and years.

I stopped 80 mg./day (2 doses) in less than a week and hardly noticed. (Atenolol wean was tougher!)